# SDR UALA2011060302716

- Difficulty date: June 2, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,766 hours, 22,911 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1R SLIDE LANYARD FELL OUT OF SLIDE PACK.  SECURED LANYARD.
